# SDR DALA1031303715

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 34,359 hours, 14,566 cycles
- Engine: Ge CFM56*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Nr 2 Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE NR 2 ENGINE BLEED TRIPPED AT 39,000 FT. THE CABIN CLIMBED TO ABOVE 10,000 FT WITH AN INTERMITTENT CABIN ALTITUDE WARNING HORN SOUNDING. CREW EXECUTED AN EMERGENCY DESCENT, COMPLIED WITH QRH PROCEDURES, AND CONTINUED TO DESTINATION.  MX REPLACED THE NR2 ENGINE PRSOV AND FUNCTIONALLY CHECKED THE SYS.
